It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by tennis on December 08, 2000 at 10:13:51:

I was wondering if anyone had any information. I have been on retalin (40mg-slow release) for the past 5 years
and it has definitely improved my life. However, I never abuse it but if I take a day off I really miss and my
production goes way down therefore, I rarely take a day off. I also want to get pregnant someday but I am
worried about side effects, damage to my baby. I am also worried that if I go off it while I am in pregnant I am
going to have a very unproductive nine months. I am worried I will not be able to function? PLease help

Follow Ups

All times are GMT -7. The time now is 03:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!